Einbettungen Riemannscher Flächen in den dreidimensionalen euklidischen Raum.

Reto Rüedy

Commentarii mathematici Helvetici (1968)

  • Volume: 43, page 417-442
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Rüedy, Reto. "Einbettungen Riemannscher Flächen in den dreidimensionalen euklidischen Raum.." Commentarii mathematici Helvetici 43 (1968): 417-442. <http://eudml.org/doc/139377>.

@article{Rüedy1968,
author = {Rüedy, Reto},
journal = {Commentarii mathematici Helvetici},
keywords = {differential geometry},
pages = {417-442},
title = {Einbettungen Riemannscher Flächen in den dreidimensionalen euklidischen Raum.},
url = {http://eudml.org/doc/139377},
volume = {43},
year = {1968},
}

TY - JOUR
AU - Rüedy, Reto
TI - Einbettungen Riemannscher Flächen in den dreidimensionalen euklidischen Raum.
JO - Commentarii mathematici Helvetici
PY - 1968
VL - 43
SP - 417
EP - 442
KW - differential geometry
UR - http://eudml.org/doc/139377
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.